# SDR CALA2022081602098

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 109,726 hours, 11,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148W71021
- Condition: Cracked
- Location: Lh Bs 2370
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5380-01113 REV B OP 017 LH BS 2370 PIVOT BULKHEAD FORWARD CHORD CRACK FOUND AS MARKED. PLEASE GENERATE EA 5380-01113 REV B OP 25. TRANSFER REF NR HX WO.999860 AND ORIGINATED BY EMP V914372. LH BS 2370 PIVOT BULKHEAD FORWARD CHORD REPLACEMENT AS PER EA 5380-01113 REV.B OP 025 WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V896834. RII INSPECTED BY HX147141
